# SDR ZW0A0201603

- Difficulty date: February 7, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C FOUND CORROSION ON HORIZONTAL ANGLE ATTACHED TO TRAPEZOIDAL PANEL RBL 58, 7 INCHES AFT OF CENTER SECTION UPPER SPAR CAP; JUST AFT OF LT MLG SIDE STRUT UPPER MOUNT, 9 INCHES BELOW PRESSURE DECK.  REMOVED AND REPLACED ANGLE PER SRM 6-7-01 PG 3, AND BOEING DRAWING 5930516.
